MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TSM-405
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event of necrosis is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "crack in the device with silicone gel tampering" and breast necrosis.
 
Event or Problem Description
Patient representative reported "visibility of the shell," "insomniating and radiating breast pain in the upper limbs", and a "crack in the left side device with silicone gel tampering" (diagnosed by ultrasound/mammography).Device has been explanted."evidence of silicone blade" seen after capsulectomy.Patient experienced "pruritus and skin lesions on the left upper limb suggesting a silicone gel allergy." patient received "local treatment." also reported "painful after-effects related to the presence of silicone and breast necrosis, unattractive results, and inconvenience/feels discomfort in everyday tasks.".

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10382459
Report Number9617229-2020-12208
Device Sequence Number3669747
Product Code FTR
UDI-Device Identifier10888628033962
UDI-Public10888628033962
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTSM-405
Device Catalogue NumberTSM-405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR